# SDR SWAA2013050115387

- Difficulty date: April 28, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 33,008 hours, 21,770 cycles
- Engine: Rroyce BR700715C130
- Engine time: 33,008 hours, 21,770 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: BRH20390
- Part serial: RGK23740
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/AIR RETURN/DECLARED EMERGENCY.  NR 2 ENGINE COMPRESSOR STALL DURING CLIMBOUT.  REMOVED AND REPLACED NR 2 ENGINE PER TC.
